The intersection numbers of a complex.

A.K. Dewdney

Aequationes mathematicae (1976)

  • Volume: 14, page 357-362
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Dewdney, A.K.. "The intersection numbers of a complex.." Aequationes mathematicae 14 (1976): 357-362. <>.

author = {Dewdney, A.K.},
journal = {Aequationes mathematicae},
pages = {357-362},
title = {The intersection numbers of a complex.},
url = {},
volume = {14},
year = {1976},

AU - Dewdney, A.K.
TI - The intersection numbers of a complex.
JO - Aequationes mathematicae
PY - 1976
VL - 14
SP - 357
EP - 362
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.